MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 PerFix Plug; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 PerFix Plug; Surgical Mesh
Catalog Number 0112950
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/15/2013
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2008: patient was diagnosed with indirect and direct right inguinal hernia thereby underwent open repair with the implant of perfix plug (right - device 1, left - device 2).Per op notes, ¿on right groin, there was a direct inguinal hernia consisting of a direct hernia sac which was dissected away from the cord structures.Mild indirect hernia was noted.A medium sized marlex mesh was placed in the direct defect and sutured.A small mesh plug was placed in indirect defect and sutured to the shelving edge of inguinal ligament and a precut preshaped keyhole patch was placed on the floor of the inguinal canal.¿ (b)(6) 2013 ¿ patient had right lower quadrant pain.(b)(6) 2013 ¿ patient had pain thereby underwent ilioinguinal nerve block.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the perfix plug (device 2).An additional supplemental emdr was submitted to represent the perfix plug (device 1).Note, the manufacturing date (15-sep-2007) is considered to be a best estimate.Note: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PerFix Plug
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50944372
Report Number1213643-2026-01261
Device Sequence Number10451546
Product Code FTL
UDI-Device Identifier00801741016653
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K922916
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0112950
Device Lot NumberHURI0392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight240 LB